# SDR AOQ2005F00004

- Difficulty date: July 20, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N39TW
- Make and model: Lear 31A
- Aircraft serial: 047
- System (JASC): 2600 · Fire Protection System
- Part: Fire Detector
- Part number: 24407235
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, NR 1 ENGINE FIRE WARNING LIGHT ILLUMINATED AT ITT 802 DEGREES, REDUCED TO 760 DEGREES, LIGHT EXTINGUISHED.  ENGINE INDICATIONS WERE NORMAL.  VISUALLY INSPECTED BLEED AIR PLUMBING AND ELECTRICALLY RUNG OUT FIRE WARNING CIRCUIT.  FOUND AFT FIRE ELEMENT BELOW MFG.  REQUIREMENTS.  REPLACED AFT FIRE ELEMENT.  ALL CHECKS NORMAL.  (M)
